# SDR DHL2007803515

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LWR PANEL SKIN DELAMINATED (STA XF 339.000 - 409.000).  REMOVED AND REPLACED DELAMINATED LT WING T/E LWR PANEL IAW SRM 51-3-0, SRM 51-3-1 (TORQUE).
